Ranks of commutators of Toeplitz operators on the harmonic Bergman space

Published

Journal Article

We study the rank of commutators of two Toeplitz operators on the harmonic Bergman space of the unit disk. We first show that the commutator of any two Toeplitz operators with general symbols can't have an odd rank. But, given any integer n ≥ 0, we also show that there are two symbols for which the corresponding Toeplitz operators induce the commutator with rank 2n exactly. © 2012 Springer Basel.

Full Text

Cited Authors

  • Chen, Y; Koo, H; Lee, YJ

Published Date

  • January 1, 2013

Published In

Volume / Issue

  • 75 / 1

Start / End Page

  • 31 - 38

International Standard Serial Number (ISSN)

  • 0378-620X

Digital Object Identifier (DOI)

  • 10.1007/s00020-012-2020-6

Citation Source

  • Scopus